# SDR 96ZZZX1941

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2651Y
- Make and model: Cessna 402C
- Aircraft serial: 402C0343
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 57412025
- Condition: Out Of Rig
- Location: Rt Mlg Uplock
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS 'ONE OF THE GEAR WILL NOT LOCK IN THE 'UP' POSITION'.  OPERATED GEAR MANY TIMES, COULD NOT DUPLICATE PROBLEM.  FOUND UPLOCK SWITCH ON RIGHT SIDE A LITTLE OUT OF ADJUSTMENT; REF:  CHAPTER 32 OF THE SM.  ADJUSTED SWITCH PER MANUAL.  OPERATED GEAR 8 MORE TIMES, OPERATION NORMAL.
